2004 Conference on Diff. Eqns. and Appl. in Math. Biology, Nanaimo, BC, Canada.
Electron. J. Diff. Eqns., Conference 12, 2005, pp. 1-8.

Asymptotic behavior of discrete solutions to impulsive logistic equations

Haydar Akca,Eada Ahmed Al-Zahrani, Valery Covachev

We study the stability characteristics of a time-dependent system of impulsive logistic equations by using discrete modelling.

Published April 20, 2005.
Math Subject Classifications: 34A37.
Key Words: Impulsive differential equation; logistic equation; discrete analogue.

Show me the PDF file (196K), TEX file, and other files for this article.

Haydar Akca
Department of Mathematical Science
King Fahd University of Petroleum and Minerals
Dhahran 31261, Saudi Arabia
email: akca@kfupm.edu.sa
  Eada Ahmed Al-Zahrani
Department of Mathematics
Science College for Girls
Dammam, Saudi Arabia
email: eada00@hotmail.com
Valéry Covachev
Department of Mathematics & Statistics
College of Science, Sultan Qaboos University
Muscat 123, Sultanate of Oman.
Institute of Mathematics
Bulgarian Academy of Sciences, Sofia 1113, Bulgaria
email: vcovachev@hotmail.com, valery@squ.edu.om

Return to the EJDE web page